Pacific Journal of Mathematics

Generalized Clifford-Littlewood-Eckmann groups.

Tara L. Smith

Article information

Source
Pacific J. Math., Volume 149, Number 1 (1991), 157-183.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644569

Mathematical Reviews number (MathSciNet)
MR1099789

Zentralblatt MATH identifier
0717.20022

Subjects
Primary: 20F05: Generators, relations, and presentations
Secondary: 15A66: Clifford algebras, spinors

Citation

Smith, Tara L. Generalized Clifford-Littlewood-Eckmann groups. Pacific J. Math. 149 (1991), no. 1, 157--183. https://projecteuclid.org/euclid.pjm/1102644569


Export citation

References

  • [CVO] S. Caenepeel and F. Van Oystaeyen, ^4note on generalized Clifford algebras and representations, preprint, Antwerp, 1986.
  • [CC] J. S.R. Chisholm and A. K. Common (Editors), CliffordAlgebras and Their Applications in MathematicalPhysics,D. Reidel, 1986.
  • [Cl] W. K. Clifford, MathematicalPapers,Macmillan, London, 1882.
  • [E] B. Eckmann, Gruppentheoretischer Beweis des Satzes von Hurwitz-Radon ber die Komposition der quadratischen Formen, Comment. Math. Helv., 15 (1942/43), 358-366.
  • [HI] A. Hurwitz, Uber die Komposition der quadratischenFormen von Beliebig vielen Variabeln, Nach. Ges. Wiss. Gttingen, Math.-Phys. K., (1898), 309- 316. Reprinted in Math. Werke II, 565-571.
  • [H2] A. Hurwitz, Uber die Komposition der quadratischen Formen, Math. Ann., 88 (1923), 1-25. Reprinted in Math. Werke II, 641-666.
  • [LS] T. Y. Lam and T. L. Smith, On the Clifford-Littlewood-Eckmann groups: A new look at periodicity mod 8, Rocky Mountain J. Math., 19 (1989), 749- 786.
  • [Li] D. E. Littlewood, Note on the anticommuting matrices ofEddington, J. Lon- don Math. Soc, 9 (1934), 41-50.
  • [Lo] J. S. Lomont,Applications of Finite Groups, Academic Press, Inc.,New York, 1959.
  • [Mol] A. O. Morris, On a generalized Clifford algebra,Quart. J. Math. Oxford, 18 (1967), 7-12.
  • [Mo2] A. O. Morris, On a generalized Cliffordalgebra, II,Quart. J. Math.Oxford, 19 (1968), 289-299.
  • [PG] I. Popovici and C. Gheorghe, Algbres de Clifford gnralises, C. R. Acad. Sci. Paris, Ser. A-B, 262 (1966), 682-685.
  • [R] J. Radon, Lineare Scharen orthogonaler Matrizen, Abh. Math. Sem. Univ. Hamburg, 1 (1922), 1-14.
  • [Ra] A. Ramakrishnan, L-matrix Theory or the Grammar of Dime Matrices, Tata McGraw-Hill Publishing Co., Bombay-New Delhi, 1972.
  • [Sm1] T. L. Smith, Some 2-GroupsArising in QuadraticForm Theory and Their Gen- eralizations, Ph.D.Dissertation, University of California, Berkeley, 1988.
  • [Sm2] T. L. Smith, Generalized Clifford-Littlewood-Eckmann groups II:Linear representa- tions and applications,Pacific J. Math., 149 (1991), 185-199.
  • [Sm3] T. L. Smith, Decomposition of generalized Clifford algebras,to appear in Quart. J. Math. Oxford.
  • [We] H. Weyl, The Theory of Groupsand Quantum Mechanics, Dover Publications, Inc., New York. (Translated by H. P. Robertson from Gruppentheorie und Quantenmechanik, 1931.)
  • [Ya] K. Yamazaki, On projective representations and ring extensions of finite groups,J. Fac. Sci. Univ. Tokyo, Sect. I, 10 (1964), 147-195.

See also

  • II : Tara L. Smith. Generalized Clifford-Littlewood-Eckmann groups. II. Linear representations and applications. Pacific Journal of Mathematics volume 149, issue 1, (1991), pp. 185-199.